Dynkin games in a general framework

Type de document :
Article dans une revue
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2014, 86 (2), pp.304-329
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01017297
Contributeur : Serena Benassù <>
Soumis le : mercredi 2 juillet 2014 - 10:52:45
Dernière modification le : jeudi 27 avril 2017 - 09:47:02

Identifiants

  • HAL Id : hal-01017297, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

M. Kobylanski, M.-C. Quenez, De Campagnolle M.R.. Dynkin games in a general framework. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2014, 86 (2), pp.304-329. <hal-01017297>

Partager

Métriques

Consultations de la notice

30